MathSciNet Relay Station
MathSciNet bibliographic data
MR735847 60G17 (60G15)
Adler, Robert J. The supremum of a particular Gaussian field. Ann. Probab. 12 (1984), no. 2, 436–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement